CureZone   Log On   Join
 

Re: Iodoral makes my thyroid ache by just thinking ..... Iodine Supplementation Support by VWT Team

Date:   11/2/2010 10:45:52 AM ( 8 years ago ago)
Hits:   4,936
URL:   https://www.curezone.org/forums/fm.asp?i=1717021

If your doctor wants to remove your thyroid, I don't know how you could make things worse, except maybe to feel worse. I appreciate that you replied, "Toxic Multinodular Goiter." That helps define what you're dealing with. To further clarify, when you say your thyroid tests are "intermittently bad," what does that mean? You need to be specific, because there are so many ways that people try to help themselves. Which iodine are you taking and how much? Which medicine did your doctor give you that made you ill? Are you taking selenium or supplementing in any other way?


 

<< Return to the standard message view

fetched in 0.00 sec, referred by www.curezone.org/forums/fmp.asp?i=1717021